# SDR AALA2020080769021

- Difficulty date: July 25, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 18,439 hours, 7,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER INTERCOSTAL AT STA 294.5 AND BL 0, MEASURING L=1.125 IN, W=0.75 IN, D=0.063 IN. REPLACED INTERCOSTAL WITH NEW IAW AARD 51-00-05.
